CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Mattingly-J-C"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2012 | 2010 | 2007 | 2002
Number of items: 5.

2012

Mattingly, Jonathan C. and Pillai, Natesh S. and Stuart, Andrew M. (2012) Diffusion limits of the random walk Metropolis algorithm in high dimensions. Annals of Applied Probability, 22 (3). pp. 881-930. ISSN 1050-5164. https://resolver.caltech.edu/CaltechAUTHORS:20160728-154635836

2010

Mattingly, J. C. and Stuart, A. M. and Tretyakov, M. (2010) Convergence of numerical time-averaging and stationary measures via Poisson equations. SIAM Journal of Numerical Analysis, 48 (2). pp. 552-577. ISSN 0036-1429. https://resolver.caltech.edu/CaltechAUTHORS:20160804-165401982

2007

Lamba, H. and Mattingly, J. C. and Stuart, A. M. (2007) An adaptive Euler-Maruyama scheme for SDEs: convergence and stability. IMA Journal of Numerical Analysis, 27 (3). pp. 479-506. ISSN 0272-4979. https://resolver.caltech.edu/CaltechAUTHORS:20170612-132345468

2002

Mattingly, J. C. and Stuart, A. M. and Higham, D. J. (2002) Ergodicity for SDEs and approximations: locally Lipschitz vector fields and degenerate noise. Stochastic Processes and their Applications, 101 (2). pp. 185-232. ISSN 0304-4149. https://resolver.caltech.edu/CaltechAUTHORS:20170609-125050787

Mattingly, J. C. and Stuart, A. M. (2002) Geometric Ergodicity of Some Hypo-Elliptic Diffusions for Particle Motions. Markov Processes And Related Fields, 8 (2). pp. 199-214. ISSN 1024-2953. https://resolver.caltech.edu/CaltechAUTHORS:20170613-125012320

This list was generated on Tue Oct 15 10:51:46 2019 PDT.